# SDR 9706419955

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 18 THROUGH 21 INOPERATIVE.  MAINTENANCE FOUND PIN AT EMERGENCY EXIT LIGHT CONNECTOR UNDER LEFT AFT SINK PUSHED BACK.  RESET PIN, OPERATIONAL CHECK NORMAL.
